You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1964/54/2
Algebraic topology methods in the theory of compact fields in Banach spaces
Download
PDF
- Algebraic topology methods in the theory of compact fields in Banach spaces
Article
Original scientific text
Title
Algebraic topology methods in the theory of compact fields in Banach spaces
Authors
K. Gęba
1
Affiliations
Gdańsk, Poland
Fundamenta Mathematicae
1964/54/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
177-209
Main language of publication
English
Published
1964
Exact and natural sciences
mathematics